# SDR REXA2022071000455

- Difficulty date: June 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670320403
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD PLATE ATTACHMENT BRACKET IS CORRODED  REMOVED AND REPLACED SERVICE DOOR THRESHOLD PLATE ATTACHMENT BRACKET P/N: SH670-32040-3 IAW CRJ 900 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
